# SDR SWIA2020082151937

- Difficulty date: July 9, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT LBL9.00 HAS CORROSION FROM FS364.00 TO FS394.00. 0 INSTALLED NEW SEAT TRACK AT LBL 9.00 FROM F.S. 364.00 TO F.S. 394.00. IAW AMM.
